Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 3, Issue 5, October 2014
Oscillation Criteria for a Class of Second Order Neutral Delay Differential Equations
Yanxiang Shi, Di Liu
Pages: 95-98     Published Online: Sep. 20, 2014
DOI: 10.11648/j.pamj.20140305.11
Abstract | Full-Text PDF (180KB)
View 2899                 Downloads 276
On Differential Growth Equation to Stochastic Growth Model Using Hyperbolic Sine Function in Height/Diameter Modeling of Pines
Oyamakin Samuel Oluwafemi, Chukwu Angela Unna
Pages: 99-104     Published Online: Oct. 10, 2014
DOI: 10.11648/j.pamj.20140305.12
Abstract | Full-Text PDF (310KB)
View 3066                 Downloads 292
A Study on Compactness in Metric Spaces and Topological Spaces
Rabeya Akter, Nour Mohammed Chowdhury, Mohammad Safi Ullah
Pages: 105-112     Published Online: Oct. 20, 2014
DOI: 10.11648/j.pamj.20140305.13
Abstract | Full-Text PDF (232KB)
View 3245                 Downloads 401
Browse journals by subject